Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why am I having hair fall even after changing my tablet for PCOD ?

Hii.. M a patient of PCOD and i am undertreatment due to which i took Diane35 for 4 months, that causes severe hair fall and now i switched to crisanta ls from this month..but still my hasir fall is at same rate. kindly suggest me, what should i do?
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi pooja ;
welcome to HealthcareMagic
The treatment you are on is a hormonal & hopefully it should not lead to hairfall.Hairfall can be due to so many reasons like anaemia;deficiency of vitamins;minerals;a condition called telogen effluvium.Please continue your treatment and ask your doctor or consult a Dermatologist if required.Till then take multivitamins & see if it is reduced.
Take care.
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor